# SDR CHQA20000009

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N854JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 735
- Aircraft time: 22,244 hours, 28,177 cycles
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 312111
- Part serial: 2461
- Condition: Failed
- Location: Battery
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER PASSENGER DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER CONTROL.  OPERATIONAL CHECKED NORMAL.
